# SDR SWIA201023496

- Difficulty date: January 14, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 18,598 hours, 13,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4549 - EMERGENCY LIGHT IN CEILING NEAR EXIT ROW INOP.  RELAMPED.
